The lips are a very delicate tissue and swell quite easily after injection. It looks as tho there may be a clump of product on one side. I would return to your injector to be assessed. If it is product it can be dissolved with hyaluronidase.
It is possible to have asymmetric lip swelling after fillers. It does look like there is an accumulation of filler in the left side. I would wait it out for about 10 days. If still there, it can be dissolved with hyaluronidase.
Thank you for your excellent question and for sharing your photographs. Sorry that you are having some concerns about your postprocedure appearance. Swelling is considered normal after injectable filler treatment, especially in the lips. Asymmetrical swelling (more on one side) is also quite common. Icing is helpful for up to 48 hours after the procedure. Arnica is also beneficial for minimizing normal postprocedure swelling and bruising, if present. Please keep in mind that it will take 2 weeks to allow for normal postprocedure swelling to resolve and to see your final result. At that point, if you continue to have any concerns, please be sure to see your injector for an in-person reevaluation in order to best address your concerns and determine the best course of action. Hope this helps and best wishes!
it is not unusual to have one side swell a bit more than the other. It may be due to a small collection of blood or just swelling. If there is any residual asymmetry after 1-2 weeks, go back to your doctor for a touch up . Good luck !
Thank you for sharing your question and photographs. A small amount of swelling is not uncommon after a lip augmentation due to the thin tissues in the area. Results of filler placement often take 2 weeks or longer to fully mature, and your area of concern looks to be improving. Hang in there!
Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a board-certified dermatologist or plastic surgeon. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
It is perfectly normal to have lip swelling and some asymmetry after lip injections. I would wait two weeks to assess the lips and return to your treating physician for examination to see if you need more filler. Best, Dr. Green
Thank you for your question. Yes, it is natural for one side to heal faster than the other. Please continue to follow your surgeon's recovery instructions (as you did with the massage), and keep your board certified facial plastic surgeon updated with your recovery progress.
Swelling is normal so soon after getting a filler. Use ice. If it persists
after a week or two it may need to be dissolved. Please see an
expert. Best, Dr. Emer